# SDR SWAA2014053028499

- Difficulty date: May 14, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N648SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27718
- Aircraft time: 54,712 hours, 43,410 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Angle
- Part number: 65C35766
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BS 360+10 UPPER FWD WINDOW CORNER STRINGER 11 SPLICE ANGLE CRACKED IN HOLE 5.  R & R  ANGLE IAW DWG.
